Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on $H_\infty$ structures
HTML articles powered by AMS MathViewer

by Tyler Lawson PDF
Proc. Amer. Math. Soc. 143 (2015), 3177-3181 Request permission

Abstract:

We give a source of (coconnective) examples of $H_\infty$ structures that do not lift to $E_\infty$ structures, based on Mandell’s proof of the equivalence between certain cochain algebras and spaces.
References
Similar Articles
Additional Information
  • Tyler Lawson
  • Affiliation: Department of Mathematics, University of Minnesota, 206 Church Street SE, Minneapolis, MN 55455
  • MR Author ID: 709060
  • Email: tlawson@math.umn.edu
  • Received by editor(s): November 21, 2013
  • Received by editor(s) in revised form: February 7, 2014
  • Published electronically: February 6, 2015
  • Additional Notes: The author was partially supported by NSF grant 0805833
  • Communicated by: Michael A. Mandell
  • © Copyright 2015 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 143 (2015), 3177-3181
  • MSC (2010): Primary 55P43; Secondary 55S12, 55S20, 55P42
  • DOI: https://doi.org/10.1090/S0002-9939-2015-12474-4
  • MathSciNet review: 3336642